Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

My tongue is sore and it is covered with a white film. What could be the reason ?

Hi, I am having a situation. How to explain under my tongue is sore and it is covered with a white film. If I take my nail and rub it it comes right off and it obviously is my skin . Do you have any idea what this can be caused from?
Asked On : Fri, 27 May 2011
Answers:  2 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
welcome to health care magic
its apthous ulcer
u can have prednisolone tablets and crush them and put paste over the ulcers u wil be relieved soon
Answered: Fri, 27 May 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
There are few possibilities,
1,you might have Apthous ulcer,
2,you might have some tooth problem like sharp tooth causing mild damage to the tongue,
3,If you are smokers or chewing tobacco then there is possibility of plaque which require attention and it should be evaluated.
ok and bye.
Answered: Fri, 27 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor